Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 253-257
Opuscula Mathematica

On the equivalence of pre-Schröder equations

Abstract. In the paper the equivalence of the system of two pre-Schröder functional equations (equations \((S_n)\), \((S_m)\) for \(m \gt n \geq 3\), \(n, m \in \mathbb{N}\)) and the whole system \((S)\), is considered. The results solve the problem of Gy. Targonski [Gy. Targonski, Problem P 63, Aequationes Math. 4 (1970), 251] in a particular case.
Keywords: pre-Schröder equations, Targonski's problem, torsion free semigroups.
Mathematics Subject Classification: 39B62, 39B42.
Cite this article as:
Józef Kalinowski, On the equivalence of pre-Schröder equations, Opuscula Math. 27, no. 2 (2007), 253-257
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.